Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Effexor withdrawal and dreams/nightmares

Posted by janey on November 15, 1998, at 17:42:58

In reply to Re: Effexor withdrawal - very bad news, posted by Victor on November 15, 1998, at 13:28:50

Hi Victor and Gordon,

I had bad dreams when my Effexor dose was increased,
and when I had withdrawal from it (from either running
out of it, or forgetting to take it).

My bad dreams were nothing of the sort Victor
experienced, but they were weird and strange dreams.

In addition, I had a very strange feeling in my
arms, fingers, legs and toes... sort of a cross
between numbness and electrical currents running
through. I was very very weepy and emotional during
the withdrawal, too.

Good luck.





Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:janey thread:1016